# SDR FDEA201001200195

- Difficulty date: January 20, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146N543112
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE PANEL SPLICE AT STA 1530 FOUND CORROSION.  CORRODED SPLICE AT AFT CARGO STA 1530, RT PANEL REMOVED AND REPLACED IAW SRM   51-40-02 REV 99.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
